# SDR ASAA2017021919872

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 43,467 hours, 14,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AREA LIGHT (AISLE LIGHT) INOP AT ROW 18 LEFT. GROUNDED - YES. REMOVED AND REPLACED AREA LIGHT ASSY PER MM 33-51-03-960-802 - OPS NORMAL.
